# SDR IPXA09555982

- Difficulty date: May 9, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 10,097 hours, 7,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT MLG W/W SEAL RETAINER ATTACH ANGLE CRACKED ADJACENT TO MLG BODY DOOR UPSWITCH STA 1065 RBL59 WL133.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02-0G.
